# SDR CA060407007

- Difficulty date: March 31, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,728 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 9848025
- Part serial: 13233
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOTS FELT ENGINE WAS NOT PRODUCING FULL POWER RETURNED TO BASE.  ENGINE INSPECTED BY AN APPROVED AVIATION COMPANY, ALL ENGINE PARAMETERS WERE NORMAL.  HOWEVER, THEY DISCOVERED THE TACHOMETER WAS 100 RPM LOW AT FULL POWER. REPLACED TACHOMETER.
